# SDR Z6WR 004 2010

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: B-KPC
- Make and model: Boeing 777367ER
- Aircraft serial: 34432
- Engine: Ge GE90115B
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: 314W15102
- Condition: Debonded
- Location: Fan Cowl
- Component: Fan Cowl, Boeing, 777
- Component part number: 315W108610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 314W1510-2 COWL BOND PNL. (CMM 71-11-30, FIG 2 ITEM 585), HAS EXPOSED GRAPHITE PLIES DUE TO MISSING FIBERGLASS AND WIRE MESH.  ON THE UPPER SIDE THERE ARE (3) AREAS WITH MATERIAL STILL ATTACHED AS WELL AS THE LWR END, BUT THE EDGES ARE LOOSE AND LIFTING UP.  THERE IS 75 T0 80 PERCENT OF EXPOSED GRAPHITE.  THIS IS LOCATED ON THE OML OF THE PANEL. THE REMAINDER OF THE FIBERGLASS AND WIRE MESH WAS REMOVED AND NDT INDICATED THE FOLLOWING DEFECTIVE CONDITIONS. 1) ULTRASONIC INSP IAW NDT MANUAL REVEALS  AN OML SKIN DISBOND MEASURING 7.3 X 11.2" LOCATED 32" FROM LWR EOP AND 26" FROM AFT EOP. 2) ULTRASONIC INSP IAW NDT MANUAL REVEALS  AN OML SKIN DELAMINATION MEASURING .25 X 48.0" LOCATED ALONG THE FWD EOP STARTING 24" FROM UPR EOP.
